# SDR P2EA2002M006

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,829 hours, 23,124 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE LIGHT CAME ON IN FLIGHT.  FIRE HANDLE PULLED AND FIRE BOTTLE DISCHARGED.  LIGHT WENT OUT AFTER 10 MINUTES.  FOUND AN APU BLEED AIR DUCT WITH LOOSE CLAMP THAT WAS BLOWING ON THE FIRE DETECTION LOOP.  TIGHTENED CLAMP, OPS CHECKS NORMAL.
